Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
whtx

Anyone experience this with TAZORAC?

Recommended Posts

I feel like when I go out and sweat a little, my face would really sting like crazy. Is this a result of sensivity due to Tazorac?

Share this post


Link to post
Share on other sites

ive been on tazorac for about a week now, and i had to work my ass off every night t his week bussing tables at a busy restaurant and i sweat for about 3 hours strait when we got hit each night, ive never felt a stinging at all except for when i applly my moisturizer

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×